Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Kristensen - G. Mingione

The singular set of $\omega$-minima

created on 22 Jan 2004
modified by mingione on 23 Jun 2005

[BibTeX]

Published Paper

Inserted: 22 jan 2004
Last Updated: 23 jun 2005

Journal: Arch. Ration. Mech. Anal.
Volume: 177
Number: 1
Pages: 93-114
Year: 2005

Abstract:

We consider $\omega$-minima $u :\Omega \subset R^{n} \to R^N$ of convex variational integrals in the vectorial case $n, \ N\geq 2$, and we provide estimates for the Hausdorff dimension of their singular sets.

Credits | Cookie policy | HTML 5 | CSS 2.1